# SDR 2008UALA01079

- Difficulty date: February 28, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 21,995 hours, 8,572 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST BOTTLE NOT HOLDING PRESSURE.  FOUND ASSIST BOTTLE DIAPHRAGM LEAKING.  REPLACED ASSIST BOTTLE DIAPHRAGM.  LEAK CHECKED OK.
